# SDR 07FDEA02023

- Difficulty date: May 30, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 656725061
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, AFT BULKHEAD SUPPORT FRAME IS CORRODED AT FASTENER RECEPTACLE BS 1166, LBL 19-RBL 36, WL 179 REMOVED CORROSION, FOUND 3 AREAS TO BE OUT OF LIMITS, IAW SRM 53-10-1.  REMOVED DAMAGED AREA, FABRICATED REPAIR PART OUT OF 7075-T6 .063.  FABRICATED FILLERS AND TREATED AND PRIMED, IAW SRM 51-40-4, INSTALLED IAW SRM 51-30-2.
